# SDR AALA20120418007

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,137 hours, 21,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT 4AB INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT 4AB.  OPS CHECK NORMAL.
